# SDR TIPR20201210

- Difficulty date: October 23, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 44,110 hours, 49,939 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FOREFLAP UPPER SURFACE HAS COMPOSITE DAMAGE AT 2 EACH LOCATIONS, REPAIRED DELAMINATION.
